Journal of Symbolic Logic 63 (2):427-438 (1998)

Authors
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI http://projecteuclid.org/euclid.jsl/1183745511
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 56,016
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

On Rational Limits of Shelah–Spencer Graphs.Justin Brody & M. C. Laskowski - 2012 - Journal of Symbolic Logic 77 (2):580-592.

Add more citations

Similar books and articles

DOP and FCP in Generic Structures.John T. Baldwin & Saharon Shelah - 1998 - Journal of Symbolic Logic 63 (2):427-438.
Ab Initio Generic Structures Which Are Superstable but Not Ω-Stable.Koichiro Ikeda - 2012 - Archive for Mathematical Logic 51 (1-2):203-211.
Simple Generic Structures.Massoud Pourmahdian - 2003 - Annals of Pure and Applied Logic 121 (2-3):227-260.
Stable Generic Structures.John T. Baldwin & Niandong Shi - 1996 - Annals of Pure and Applied Logic 79 (1):1-35.
On Pseudolinearity and Generic Pairs.Evgueni Vassiliev - 2010 - Mathematical Logic Quarterly 56 (1):35-41.
A Note on Stability Spectrum of Generic Structures.Yuki Anbo & Koichiro Ikeda - 2010 - Mathematical Logic Quarterly 56 (3):257-261.
Automorphisms of Homogeneous Structures.A. Ivanov - 2005 - Notre Dame Journal of Formal Logic 46 (4):419-424.
Generic Pairs of SU-Rank 1 Structures.Evgueni Vassiliev - 2003 - Annals of Pure and Applied Logic 120 (1-3):103-149.
Ages of Expansions of Ω-Categorical Structures.A. Ivanov & K. Majcher - 2007 - Notre Dame Journal of Formal Logic 48 (3):371-380.
On Superstable Generic Structures.Koichiro Ikeda & Hirotaka Kikyo - 2012 - Archive for Mathematical Logic 51 (5-6):591-600.
Generic Structures and Simple Theories.Z. Chatzidakis & A. Pillay - 1998 - Annals of Pure and Applied Logic 95 (1-3):71-92.
Some Remarks on Generic Structures.David M. Evans & Mark Wing Ho Wong - 2009 - Journal of Symbolic Logic 74 (4):1143 - 1154.
On Notions of Genericity and Mutual Genericity.J. K. Truss - 2007 - Journal of Symbolic Logic 72 (3):755 - 766.
The Distribution of the Generic Recursively Enumerable Degrees.Ding Decheng - 1992 - Archive for Mathematical Logic 32 (2):113-135.

Analytics

Added to PP index
2017-02-21

Total views
0

Recent downloads (6 months)
0

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes